# SDR SWAA2023011984784

- Difficulty date: December 22, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 767-787 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD SUPPORT ANGLE BS 767 - 787, RBL 25, WL 156.    REMOVED THE SHIELD SUPPORT ANGLE IAW SRM 51-40-02.   LOCATED, AND DRILLED A NEW SUPPORT ANGLE IAW SRM 51-40-05, DWG 146A0081 REV-, & DWG 146A8123, REV-.   INSTALLED THE NEW SUPPORT ANGLE IAW SRM 51-40-02, DWG 146A0081, REV-, AND DWG 146A8123, REV-.
